# SDR J7SA2021072800289

- Difficulty date: July 25, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N382FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500539
- Aircraft time: 2,158 hours, 1,305 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DIVERTED DUE TO AP FAIL, GSD 2 FAIL, AMS CONTROL FAULT, HSDB FAULT, SWPS ICE SPEED, HSDB FAULT, AND YD FAIL DURING CRUISE AT FL450. CREW LOST ALL TEMPERATURE INDICATIONS (SAT, TAT, OAT), LFT, AND ICING PROTECTION. EMERGENCY DECENT, RAN QRH CHECKLISTS, AND LANDED AT KHPN WITHOUT INCIDENT. REPLACED #2 DATA CONCENTRATOR UNIT IAW EMB PHENOM 300 31-41-01. SOFTWARE DOWNLOADED IAW EMB PHENOM 300 31-41-01.  OPS CHECK GOOD.  P/N 011-01457-00.
